Alert archive / Illinois / Tornado Warnings in 2008

Tornado Warning 36, NWS Quad Cities, IA

June 12, 20084 counties in Illinois; Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 12, 2008, 10:30 PM CDT for 4 counties in Illinois; Clinton County, Scott County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 10:30 PM CDT (03:30 UTC)
Expired
Jun 12, 2008, 11:15 PM CDT
In force
45 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Clinton County, IA, Scott County, IA, Carroll County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 47 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:15 PM CDTFUNNEL CLOUD2 S Milledgeville, ILFUNNEL/WALL CLOUD BETWEEN MILLEDGEVILLE AND COLETA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 130330
TORDVN
IAC045-163-ILC015-073-161-195-130415-
/O.NEW.KDVN.TO.W.0036.080613T0330Z-080613T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  NORTHEASTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
  NORTHEASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
  NORTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1115 PM CDT.

* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR ALBANY...OR 9 MILES SOUTH OF CLINTON...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  GARDEN PLAIN AND EAST CLINTON AROUND 1035 PM CDT...
  MORRISON AND 8 MILES NORTHWEST OF LYNDON AROUND 1040 PM CDT...
  FAIRHAVEN AND 9 MILES NORTHWEST OF EMERSON AROUND 1050 PM CDT...
  COLETA AND 7 MILES SOUTHEAST OF CHADWICK AROUND 1055 PM CDT...
  MILLEDGEVILLE AROUND 1100 PM CDT...

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 2 AND 41.

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
      4162 8967
TIME...MOT...LOC 0330Z 232DEG 43KT 4175 9014

$$

DLF
2 follow-up statements
000 
WWUS53 KDVN 130357
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 PM CDT THU JUN 12 2008

IAC045-163-ILC015-073-161-195-130415-
/O.CON.KDVN.TO.W.0036.000000T0000Z-080613T0415Z/
CLINTON IA-SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1056 PM CDT THU JUN 12 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN HENRY...NORTHEASTERN ROCK ISLAND...WHITESIDE...
SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND SOUTHEASTERN CLINTON
COUNTIES...

AT 1053 PM CDT...TRAINED SPOTTERS REPORTED A ROTATING WALL CLOUD 10 
MILES NORTHEAST OF MORRISON...MOVING NORTHEAST AT 45 MPH.

THE POSSIBLE TORNADO WILL BE NEAR...
  HITT AROUND 1105 PM CDT...

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
      4162 8967
TIME...MOT...LOC 0356Z 232DEG 43KT 4194 8981

$$

DLF/12
000 
WWUS53 KDVN 130412
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 PM CDT THU JUN 12 2008

IAC045-163-ILC015-073-161-195-130422-
/O.EXP.KDVN.TO.W.0036.000000T0000Z-080613T0415Z/
CLINTON IA-SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1112 PM CDT THU JUN 12 2008

...THE TORNADO WARNING FOR NORTHEASTERN HENRY...NORTHEASTERN ROCK
ISLAND...WHITESIDE...SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND
SOUTHEASTERN CLINTON COUNTIES EXPIRES AT 1115 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
      4162 8967
TIME...MOT...LOC 0412Z 232DEG 43KT 4206 8961

$$

DLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:15 PM CDT, 7 hours 15 minutes earlier.

Area forecast discussion, Jun 12, 3:15 PM CDT, 7 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008

.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.

TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING.  THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.

FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S.  SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.

SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.

MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS).  HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S.  SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE.  ..NICHOLS..

&&

.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA.  MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS.  WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN.  STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA.    ..LE..

&&

.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS.  ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS.  AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
     BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
     IOWA-JACKSON-JOHNSON-JONES-LINN.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
     CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
     MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
     BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.

MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.

&&

NICHOLS/LE
Hazardous weather outlook, Jun 12, 4:59 AM CDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT THU JUN 12 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS
EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE
SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK.
THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN
70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE.
IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT
PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF
RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY
AT RECORD LEVELS AT SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY
MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER
WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST
ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND
EVENING.

HAASE

In the hours before

Local storm report, Jun 12, 9:17 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HEAVY RAIN       1 W SHERRILL            42.60N 90.80W
06/12/2008  M2.10 INCH       DUBUQUE            IA   TRAINED SPOTTER

            RAINFALL SINCE 530 AM

&&

15
Local storm report, Jun 12, 9:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       1 SE MANCHESTER         42.47N 91.44W
06/12/2008  M2.60 INCH       DELAWARE           IA   TRAINED SPOTTER

            RAINFALL IN PAST 24 HOURS

0918 PM     HEAVY RAIN       ROCK ISLAND             41.48N 90.58W
06/12/2008  M1.50 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            RAINFALL SINCE 615 PM

&&

15
Local storm report, Jun 12, 9:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             BERTRAM                 41.95N 91.54W
06/12/2008  E0.88 INCH       LINN               IA   EMERGENCY MNGR

            OCCURRING RIGHT NOW.

&&

15
Local storm report, Jun 12, 9:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             SPRINGVILLE             42.06N 91.44W
06/12/2008  E2.00 INCH       LINN               IA   EMERGENCY MNGR

            STILL HAILING AS OF 948 PM.

&&

15
Local storm report, Jun 12, 10:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FLASH FLOOD      2 WNW IOWA CITY         41.67N 91.56W
06/12/2008                   JOHNSON            IA   LAW ENFORCEMENT

            LEVEE FAILURE. THE CRANDIC RAILROAD EMBANKMENT ALONG THE
            IOWA RIVER IN CORALVILLE HAS FAILED. FLASH FLOODING IS
            OCCURRING IN SECTIONS OF CORALVILLE ALONG 1ST AVENUE AND
            U.S. HIGHWAY 6.

&&

JAZ
Local storm report, Jun 12, 10:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1023 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     FLASH FLOOD      1 SW ANAMOSA            42.10N 91.29W
06/12/2008                   JONES              IA   EMERGENCY MNGR

            LEVEE FAILURE. A LEVEE HAS FAILED ALONG THE WAPSIPINICON
            RIVER...ON THE SOUTHWEST SIDE OF ANAMOSA...BELOW THE
            COUNTY RD E-34 BRIDGE. LOCATIONS NORTH OF THE
            WAPSIPINICON RIVER...IN ANAMOSA...ARE EXPERIENCING FLASH
            FLOODING.

&&

JAZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:03 PM CDTFlash Flood WarningDVNCarroll, Whiteside6 hr
Jun 12, 7:06 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer33 min
Jun 12, 7:13 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island47 min
Jun 12, 7:16 PM CDTFlash Flood WarningDVNMercer, Rock Island6 hr
Jun 12, 7:22 PM CDTTornado WarningDVNHenry, Rock Island23 min
Jun 12, 7:56 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island30 min
Jun 12, 7:59 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside30 min
Jun 12, 8:04 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island41 min
Jun 12, 8:43 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside36 min
Jun 12, 9:06 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island24 min
Jun 12, 9:29 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island31 min
Jun 12, 9:49 PM CDTTornado WarningDVNRock Island, Whiteside41 min
Jun 12, 10:21 PM CDTFlash Flood WarningDVNJo Daviess6 hr
Jun 12, 10:52 PM CDTFlash Flood WarningDVNStephenson6 hr
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside69 min
Jun 13, 1:26 AM CDTAreal Flood WarningDVNMercer, Rock Island6 hr
Jun 13, 10:27 AM CDTAreal Flood WarningDVNJo Daviess6 hr
Jun 12, 7:02 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa, Washington26 min
Jun 12, 9:04 PM CDTFlash Flood WarningDVNJohnson6 hr
Jun 12, 9:08 PM CDTFlash Flood WarningDVNWashington6 hr
Jun 12, 9:16 PM CDTFlash Flood WarningDVNJones6 hr
Jun 12, 9:18 PM CDTFlash Flood WarningDVNJefferson6 hr
Jun 12, 9:24 PM CDTFlash Flood WarningDVNCedar6 hr
Jun 12, 9:36 PM CDTFlash Flood WarningDVNClinton6 hr
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningDVNJones, Linn31 min
Jun 12, 11:23 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 12, 11:55 PM CDTFlash Flood WarningDVNLee6 hr
Jun 13, 12:06 AM CDTRiver Flood WarningDVNDelaware, Jones15 hr
Jun 13, 1:13 AM CDTAreal Flood WarningDVNDes Moines, Henry, Louisa6 hr

Nearby

Tornado Warnings in Illinois, 2008Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.